# SDR AALA990728

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Row 39ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING MAINTENANCE CHECK, EMERGENCY EXIT PATH LIGHT AT PASSENGER SEAT ROW 39AB INOPERATIVE.  REPAIRED EMERGENCY EXIT PATH CONNECTOR AT SEAT ROW 39AB.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
